I have been on Omeprazole for two weeks now and I have major skin itching. I have no rash but the itching is now keeping me awake at night. Is there anything I can take or do to help?
2 Aug 2010
Rather unfortunate, it is indeed the side effect of taking Omeprazole you have 2 opitions. 1. Is to seek medical attention; 2. Is to try a home remedy for itching & the remedy is: warm a little coconut oil & put some camphor in it to melt, it not only will mask the smell of coconut but acts as cooling agent, apply this to the area where you have the itching, hope this will work? It certainly will not have any side effects & keep the skin from being dry & itchy.
Please do let me know if you happen to try the home remedy, be well & safe!
- Omeprazole Information for Consumers
- Omeprazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Omeprazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
The rash and itching occurred one to two hours after taking Pepcid C. Had been asleep but woke up with severe itching on arms and hands. It is now ...
1 answer • 6 Sep 2009
I was taken off vitorin and sertraline but these meds were not the problem. A urinalysis showed bacteria in my urine and took bactrim the the rash, ...
1 answer • 2 Oct 2011
i have a rash on the back an sides of my thighs that flares up in the evening and gets worse past midnight. Is there something to relieve the itching?
3 answers • 4 Dec 2011
I am taking 12 & 25 patch & by 2nd day I start getting a rash & itching. My pharmacist thinks I'm allergic to the adhesive used ...
8 answers • 6 May 2012
I have extreme dry skin itching cracking rash from head to toe, unable to b in direct sunlite unable
... to swewt without irritateing skin
0 answers • 9 Jan 2015